# SDR CALA2014071191418

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 41L & 42L CORRODED IN AFT CARGO COMPARTMENT BETWEEN FRAME 63 & 64.  REMOVED CORRODED SECTIONS OF STRINGERS & REPLACED WITH NEW STRINGERS.  FABRICATED NEW STRINGER SPLICES & INSTALLED.  REPAIR REQUIRES RE-INSPECTION.  FIRST INSPECTION DUE AT 60000FC AND 75000FH AFTER REPAIR EMBODIMENT IAW SRI 53-00-13-2-001-00 TABLE 205.
